MAUDE Adverse Event Report: WILSON-COOK MEDICAL INC MEMORY EIGHT WIRE BASKET; BILIARY CATHETER AND ACCESSORIES

WILSON-COOK MEDICAL INC MEMORY EIGHT WIRE BASKET; BILIARY CATHETER AND ACCESSORIES
Model Number G21538
Medical Device Problem Code Difficult to Fold, Unfold or Collapse (1254)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation evaluation: the product said to be involved was returned in a white plastic bag.Provided with the return was an open pouch from the lot number provided in the report.The label matches the product returned.A photo of the device labeling was provided and reviewed.The lot number matches this report.The label matches the product reported.Our laboratory evaluation of the product said to be involved confirmed the report.The device returned with the basket fully advanced.While the device was relaxed on the table top, the basket was not able to retract.The basket would retract to the point before it would begin to fold into the catheter and then reach resistance which prevented retraction.When the device was fully straightened retraction became smooth.When advanced in the relaxed position the basket encounters slight resistance, but is able to advance.No other anomalies were detected with the device.The device history record for the lot number said to be involved was reviewed.A discrepancy or anomaly was not observed with the product that was released for distribution.Investigation conclusion: our laboratory evaluation of the returned device confirmed the report of difficulty advancing and/or retracting.A corrective action (capa) has been initiated to address instances of difficulty during basket advancement and retraction.The product said to be involved is included in the scope of the corrective actions.Prior to distribution, all memory eight wire baskets are subjected to a visual inspection and functional testing to ensure device integrity.A review of the device history record confirmed that the lot said to be involved met all manufacturing requirements prior to shipment.Corrective action: a corrective action (capa) has been initiated in an effort to reduce occurrences of this nature.The product said to be involved is included in the scope of the corrective action.This observation occurred prior to use.A review of the complaint history was conducted.Quality assurance will continue to monitor for complaint trends.
 
Event or Problem Description
During an endoscopic procedure, the physician used a cook memory eight wire basket.It was reported that the user detected the basket could not be retracted.User changed to a new device.A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.

Brand Name
MEMORY EIGHT WIRE BASKET
Common Device Name
BILIARY CATHETER AND ACCESSORIES
Manufacturer (Section D)
WILSON-COOK MEDICAL INC
4900 bethania station rd
winston salem NC 27105
Manufacturer (Section G)
WILSON-COOK MEDICAL INC
4900 bethania station rd
winston salem NC 27105
Manufacturer Contact
sabrina o¿brien
4900 bethania station rd
winston salem, NC 27105
3367440157
MDR Report Key25526279
Report Number1037905-2026-00286
Device Sequence Number17535774
Product Code LQR
UDI-Device Identifier00827002215382
UDI-Public(01)00827002215382(17)280710(10)W4954510
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
K171969
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG21538
Device Catalogue NumberMB5-2X4-8
Device Lot NumberW4954510
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/15/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2026
Initial Report FDA Received Date06/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown